# SDR SWIA2020080451613

- Difficulty date: June 25, 2020
- Submitted: August 4, 2020
- Operation: Air carrier
- Aircraft: N702BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7462
- Aircraft time: 38,278 hours, 33,784 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Link
- Part number: 6009136817
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OTBD GROUND SPOILER ACTUATOR HARDWARE WAS CORRODED.   REMOVED AND REPLACED THE CORRODED HARDWARE ON THE RT OTBD GROUND SPOILER ACTUATOR WITH SERVICABLE HARDWARE IAW AMM. PERFORMED THE BLEEDING OF HYDRAULIC SYSTEM NR 1 IAW AMM.  NO DEFECTS NOTED.  OPS TESTED GOOD OF THE GROUND SPOILERS IAW AMM.
